# SDR R61A201505300360

- Difficulty date: May 30, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Bonding Strap
- Part number: 17087928001
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, A BONDING STRAP ON WASTE SERVICE DOOR IS CORRODED.   R & R THE BONDING STRAP IAW SRM 51-41-02, 51-40-02.
